Browse/Search Results:  1-10 of 150 Help

Selected(0)Clear Items/Page:    Sort:
The Asymptotic Behavior of Bootstrap Support Values in Molecular Phylogenetics 期刊论文
SYSTEMATIC BIOLOGY, 2021, 卷号: 70, 期号: 4, 页码: 774-785
Authors:  Huang, Jun;  Liu, Yuting;  Zhu, Tianqi;  Yang, Ziheng
Favorite  |  View/Download:5/0  |  Submit date:2021/10/26
Bootstrap  model selection  star-tree paradox  support value  
Duality between two generalized Aubry-Andre models with exact mobility edges 期刊论文
PHYSICAL REVIEW B, 2021, 卷号: 103, 期号: 17, 页码: 7
Authors:  Wang, Yucheng;  Xia, Xu;  Wang, Yongjian;  Zheng, Zuohuan;  Liu, Xiong-Jun
Favorite  |  View/Download:1/0  |  Submit date:2021/10/26
Oscillatory behavior of second-order nonlinear neutral differential equations 期刊论文
ADVANCES IN DIFFERENCE EQUATIONS, 2020, 卷号: 2020, 期号: 1, 页码: 8
Authors:  Liu, Jun;  Liu, Xi;  Yu, Yuanhong
Favorite  |  View/Download:19/0  |  Submit date:2020/09/23
Oscillation  Neutral differential equation  Riccati transformation  
Preface: Studies on Inverse Problems with Applications: a Collection of Papers from Chinese Scholars 期刊论文
Authors:  Bao, Gang;  Cheng, Jin;  Liu, Ji-jun;  Zhang, Bo
Favorite  |  View/Download:33/0  |  Submit date:2020/05/24
Genetic Load and Potential Mutational Meltdown in Cancer Cell Populations 期刊论文
MOLECULAR BIOLOGY AND EVOLUTION, 2019, 卷号: 36, 期号: 3, 页码: 541-552
Authors:  Zhang, Yuezheng;  Li, Yawei;  Li, Tao;  Shen, Xu;  Zhu, Tianqi;  Tao, Yong;  Li, Xueying;  Wang, Di;  Ma, Qin;  Hu, Zheng;  Liu, Jialin;  Ruan, Jue;  Cai, Jun;  Wang, Hurng-Yi;  Lu, Xuemei
Favorite  |  View/Download:52/0  |  Submit date:2020/01/10
genetic load  Muller's ratchet  HeLa cell line  copy number variation  
Recent Results on Constructing Boolean Functions with (Potentially) Optimal Algebraic Immunity Based on Decompositions of Finite Fields 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2019, 卷号: 32, 期号: 1, 页码: 356-374
Authors:  Liu Zhuojun;  Wu Baofeng
Favorite  |  View/Download:27/0  |  Submit date:2019/04/02
Additive decomposition  algebraic immunity  Boolean function  multiplicative decomposition  Tu-Deng conjecture  
可数无限群作用子集的单纯bowen拓扑熵 期刊论文
中国科学数学, 2019, 卷号: 049, 期号: 010, 页码: 1389-1394
Authors:  黄小军;  李智强;  刘劲松
Favorite  |  View/Download:17/0  |  Submit date:2020/05/24
偏微分方程反问题模型算法和应用 期刊论文
中国科学数学, 2019, 卷号: 000, 期号: 004, 页码: 643
Authors:  程晋;  刘继军;  张波
Favorite  |  View/Download:47/0  |  Submit date:2020/01/10
recentresultsonconstructingbooleanfunctionswithpotentiallyoptimalalgebraicimmunitybasedondecompositionsoffinitefields 期刊论文
journalofsystemsscienceandcomplexity, 2019, 卷号: 32, 期号: 1, 页码: 356
Authors:  Liu Zhuojun;  Wu Baofeng
Favorite  |  View/Download:21/0  |  Submit date:2020/01/10
基于患者整体状态的病证关联数据分析方法探讨 期刊论文
中医杂志, 2019, 卷号: 60, 期号: 15, 页码: 1277
Authors:  孙喜灵;  姜伟炜;  刘卓军;  黄冲;  林霞;  张永光;  丁宝刚;  张涛
Favorite  |  View/Download:20/0  |  Submit date:2020/01/10